# SDR ASAA2023042242969

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 44,662 hours, 12,903 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CPDLC ALTERS ARE ABNORMAL. WHEN RECEIVING A MESSAGE FROM ATC INFLIGHT WE ONLY RECEIVE A SCRATCH PAD MESSAGE AND FMC P/RST LIGHT ON THE FORWARD PANEL. THERE IS NO AURAL HIGH/LOW ALTER TONE NOR IS. ATC DISPLAYED ON THE ENGINE DISPLAY. PRIOR TO DEPARTURE THE DCL CLEARANCE WAS RECEIVED NORMALLY WITH ALL VISUAL AND AUDIO ALTERS. CPDLC COMMUNICATION IS NORMAL. ATC MESSAGES ARE RECEIVED AND MAY BE ACKNOWLEDGE BY THE CREW. ATC REPORTED NO ISSUES ON THEIR END. GROUNDED - YES. PERFORMED FLIGHT MANAGEMENT COMPUTER SYSTEM-CPDLC FUNCTIONAL TEST AND OPS CHECK GOOD REF B737-800 AMM 34-61-00-720-899. OK FOR SVC.
